# SDR 2012FA0000308

- Difficulty date: April 24, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N72297
- Make and model: Bell UH-1H
- Aircraft serial: 6717147
- Engine: Lyc T53L13B
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cap
- Condition: Broken
- Location: Bs 238
- Part time: 7,353 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP BROKEN AT BS 238, LBL 14.
